Further Results on Ph-supermagic Trees

Tita Khalis Maryati, Otong Suhyanto, Fawwaz Fakhrurrozi Hadiputra


Let $G$ be a simple, finite, and undirected graph. An $H$-supermagic labeling is a bijective map $f : V(G) \cup E(G) \to \{1,2,\cdots,|V(G)|+|E(G)|\}$ in which $f(V) = \{1,2,\cdots,|V(G)|\}$ and there exists an integer $m$ such that $w(H') = \sum_{v  \in V(H')} f(v) + \sum_{e \in E(H')} f(e) = m$, for every subgraph $H' \cong H$ in $G$. In this paper, we determine some classes of trees which have $P_h$-supermagic labeling.


Magic Labeling; Subgraph Covering; Trees

Full Text:



T. Maryati, A. Salman, E. Baskoro, J. Ryan, and M. Miller, “On h-supermagic labelings for certain shackles and amalgamations of a connected graph,” Utilitas Mathematica, vol. 83, p. 333, 2010.

A. Gutierrez and A. Llad ́o, “Magic coverings,” Journal of combinatorial mathematics and combinatorial computing, vol. 55, p. 43, 2005.

M. Roswitha and E. T. Baskoro, “H-magic covering on some classes of graphs,” in AIP Conference Proceedings, vol. 1450, no. 1. American Institute of Physics, 2012, pp. 135–138.

A. Llad ́o and J. Moragas, “Cycle-magic graphs,” Discrete Mathematics, vol. 307, no. 23, pp. 2925–2933, 2007.

P. Jeyanthi and P. Selvagopal, “Some c4-super magic graphs,” Ars Combinatoria, vol. 111, pp. 129–136, 2013.

M. Roswitha, E. T. Baskoro, T. K. Maryati, N. A. Kurdhi, and I. Susanti, “Further results on cycle-supermagic labeling,” AKCE International Journal of Graphs and Combinatorics, vol. 10, no. 2, pp. 211–220, 2013.

T. Maryati, E. Baskoro, and A. Salman, “P ̃ h-supermagic labelings of some trees,” Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 65, p. 197, 2008.

T. Maryati, E. Baskoro, A. Salman, and Irawati, “On the path-(super) magicness of a cycle with some pendants,” Utilitas Mathematica, vol. 96, pp. 319–330, 2015.

T. K. Maryati, A. Salman, and E. T. Baskoro, “Supermagic coverings of the disjoint union of graphs and amalgamations,” Discrete Mathematics, vol. 313, no. 4, pp. 397–405, 2013.

A. T. Saputra, N. Narwen, and E. Effendi, “Pelabelan total titik ajaib super pada graf c (7, n),” Jurnal Matematika UNAND, vol. 10, no. 1, pp. 54–61, 2021.

N. Inayah, M. I. S. Musti, and S. N. Masyithoh, “Another antimagic decomposition of generalized peterzen graph,” InPrime: Indonesian Journal of Pure and Applied Mathematics, vol. 3, no. 2, pp. 92–100, 2021.

J. A. Gallian, “A dynamic survey of graph labeling,” Electronic Journal of combinatorics, vol. 1, no. DynamicSurveys, p. DS6, 2018.

DOI: http://dx.doi.org/10.12962/j24775401.v9i2.15087


  • There are currently no refbacks.

View My Stats

Creative Commons License
International Journal of Computing Science and Applied Mathematics by Pusat Publikasi Ilmiah LPPM, Institut Teknologi Sepuluh Nopember is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.
Based on a work at https://iptek.its.ac.id/index.php/ijcsam.